MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. Steris; Surgical Display

BLACK DIAMOND VIDEO, INC. Steris; Surgical Display
Model Number VividImage 32 4K without decoder
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported the monitor to their vividimage 4k surgical display was not displaying images.Report of procedure delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage 4k surgical display and found that the cable needed to be replaced.To resolve the issue the technician replaced the cable, tested the function and operation of the unit, confirmed it to be operating to specification, and returned it to service.No additional issues have been reported.

Brand Name
Steris
Common Device Name
Surgical Display
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50005853
Report Number3008776287-2026-00551
Device Sequence Number16048008
Product Code KQM
UDI-Device Identifier05415334051119
UDI-Public(01)05415334051119(11)241214
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVividImage 32 4K without decoder
Device Catalogue NumberRLM324KBSND
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown